MAUDE Adverse Event Report: CENTURION MEDICAL PRODUCTS; AVA HF 9FR 11CM BUNDLE

CENTURION MEDICAL PRODUCTS; AVA HF 9FR 11CM BUNDLE
Catalog Number ECVC8355
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 01/27/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the facility on (b)(6) 2025 "the central line/introducer was being inserted into the patient, the wire was removed from the dilator after the insertion, the provider aspirated from all three ports when they experienced the issue".Per the facility "the middle port returned a small amount of blood followed by air".Per the facility the provider replaced the entire line requiring the patient to be "restuck".No additional information is available at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the facility on (b)(6) 2025 "the central line/introducer was being inserted into the patient, the wire was removed from the dilator after the insertion, the provider aspirated from all three ports when they experienced the issue".

Common Device Name
AVA HF 9FR 11CM BUNDLE
Manufacturer (Section D)
CENTURION MEDICAL PRODUCTS
tri-state de mexico
s. de r.l. de c.v
mexicali, baja california 21397
MX  21397
Manufacturer Contact
justin herrmann
three lakes drive
northfield, IL 60093
MDR Report Key21432270
Report Number3004519921-2025-00004
Device Sequence Number4528539
Product Code LRO
UDI-Device Identifier10653160378914
UDI-Public10653160378914
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberECVC8355
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/05/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2025
Initial Report FDA Received Date02/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown